I hope all of this makes sense...it's been a really hard couple days and I just got medicine that makes me very tired.
Some days you just wish you could forget. Yesterday was one of the those days. Remember the boy my age who I asked for prayers for in my previous post? We got to the clinic yesterday morning and he was on oxygen and having terrible convolutions. Everyone was around him for hours. We were all crying, and didn't know if he would make it honestly. I don't think I've ever been that scared in my whole life. I can't even explain how scary and tense yesterday was. I really don't even want to think about it, but I can't stop replaying it over and over. We kept hearing sirens, wondering if they were coming to take him. All we could do was pray. They gave him tons of medicines to knock him out and try and stop the shaking, but it didn't work. This went on all day.
At the same time, I was getting a Vitamin C IV. I did fine until the end, and then I got so hot and was in so much pain. They gave me more IV pain and nausea meds, which helped after a couple doses. I had to have a fan on me because I was so hot from my fever. My mom and I and G and his mom were at the clinic until at least 7 again last night.
Everyday that you don't do the Major Auto Hem, you get 2 shots. One is a detox shot that goes in the arm. The other is Glyoxal aka the butt shot. It's pure oxygen, and goes in your hip. This shot is so painful that grown men pass out from it. It does hurt a lot, but you get used to it.
We came home and ate, then I went to bed. The Phenergan and Demerol makes me so tired.
We got to the clinic this morning and I had another Major Auto Hem procedure. It also went well, until the end. So I got the same pain and nausea medicine, and after a couple doses it was better. I had to have a fan on my again because I was burning up. We left the clinic around 4 today because they close early on Friday and Saturday.
Tomorrow morning, we will go to clinic again for a few hours. I'm not sure what they will give me tomorrow.
Some of you might be wondering why I'm still doing treatments that cause reactions and require strong meds. Having a reaction proves that there is an infection in my abdomen. As the Major Auto Hem and Vitamin C IVs are killing the bacteria in my abdomen, I react because of the toxins of the bacteria. That means that the treatment is working. So until we make improvement on the infection, I will just have to get pain medicine. The infection has been there a long time, so it will take a while to get rid of. In time it will get better.
I've had fever the whole time I've been here, and it was higher this afternoon.
The boy my age is doing better than he was, but still not great. But we are going try and go out to eat with them tonight, so that will be a good distraction. Please pray for him and his family. His mom has been here with them, but his dad flew in last night after what happened yesterday.
Thank you so much for praying.
"He heals the broken hearted and bandages their wounds" Psalm 147:3
"The Lord is close to the broken hearted;he rescues those whose spirits are crushed." Psalm 34:18